Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Note on the roots of $ f(z)=J_0(z)-iJ_1(z)$

Author: A. D. Rawlins
Journal: Quart. Appl. Math. 47 (1989), 323-324
MSC: Primary 33A40
DOI: https://doi.org/10.1090/qam/998105
MathSciNet review: 998105
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof is given which shows that $ f\left( z \right)$ has no zeros in the upper half plane.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33A40

Retrieve articles in all journals with MSC: 33A40

Additional Information

DOI: https://doi.org/10.1090/qam/998105
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society